# SDR IPXA2016091208176

- Difficulty date: September 3, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 32,615 hours, 5,107 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Skin
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PL/H,  INBD AILERON HAS NUMEROUS DEEP GOUGES ON L/E SKIN.  REMOVED AND REPLACED THE LT AILERON IAW AMM 27-11-01-004-001 AND 27-11-01-404-008.
